# SDR C2XA03SH156

- Difficulty date: May 25, 2003
- Submitted: May 25, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 11,193 hours, 9,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: 14521721009
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FORWARD DIGITAL BUTTSTRAP WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-10 FIGURE 203.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
